Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Changed Crestor to Pravastatin sodium. Has dizziness, fatigue, shortness of breath, shadows on lungs. Suggest?

My husband changed his Crestor to Pravastatin sodium for one week, he has dizzyness, fatique, short of breath (get worse). He is DM II, COPD , He has palpitation rate around 160 for 3 days. So he stopped to tak the Pravastatin, and take Crestor 10mg every other day to get rid of the imflamation out of his body. Yesterday, he was admitted to the hospital. They had a CT, fund out that he has two spot shadow on his lung. and doubt that he might have lung cancer . What s the possibility rate for him to be DX as lung cancer?
Asked On : Fri, 4 Jan 2013
Answers:  1 Views:  425
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
DM, COPD, Dyslipidemia are all predisposing factors to respiratory infection. With above happenings a possibility of respiratory infection is high. First rule out the possibility of respiratory infection and then proceed to workup of lung cancer.
Answered: Fri, 6 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor